Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.4/1512
Título: Acute onset pulmonary toxicity associated to amiodarone
Outros títulos: Toxicidade Pulmonar Aguda Precoce Associada à Amiodarona
Autor: Ferreira, PG
Saraiva, F
Carreira, C
Palavras-chave: Amiodarona
Toxicidade de Medicamentos
Data: 2012
Citação: Acta Med Port. 2012;25(5):342-5
Resumo: Amiodarone is a potent anti-arrhythmic drug with a well-known potential chronic pulmonary toxicity. We describe a case of acute pulmonary toxicity (APT) induced by amiodarone in a 57 year old patient submitted to a perfusion of 900 mg in just 6 hours, to control an auricular flutter with rapid ventricular response. During the administration, the patient developed hemodynamic instability and oxygen dessaturation that led to an electrical cardioversion with return of sinus rhythm. Still, the patient continued in progressive respiratory deterioration with acute bilateral infiltrates on chest x-ray and apparent normal cardiac filling pressures confirmed by echocardiography. Anon-cardiogenic pulmonar edema progressing to clinico-physiological ARDS criteria was diagnosed. Expeditive therapeutic measures were undertaken, namely by initiation of non-invasive positive airway pressure support, that attained a good result.Albeit rare, amiodarone-induced APT might have severe consequences, namely progression to ALI/ARDS with a high mortality index.As it is a frequently prescribed drug, there should be a high clinical suspicion towards this phenomenon, allowing precocious therapeutic measures to be taken in a timely fashion to prevent the associated unfavorable outcome.
Peer review: yes
URI: http://hdl.handle.net/10400.4/1512
Aparece nas colecções:CAR - Artigos
ANS - Artigos
PT - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Toxicidade Pulmonar Aguda Precoce.pdf589,33 kBAdobe PDFVer/Abrir


Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.